# SDR CALA2023032700891

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737-900ER
- Aircraft serial: 33534
- Aircraft time: 44,334 hours, 15,429 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOP. NO FLUSH FOUND CB EXTENDED FOR VACUUM WASTE CONT ON ARRIVAL FOUND VACUUM WASTE CIRCUIT BREAKER POP,RESET BREAKER AND REPLACED CONTROLLER AND ALL LAVS FLUSH NORMAL.MULTIPLE FLUSH AND FLUSH ONE TOILET AND BREAKER POPS AGAIN,DUE TO PREVIOUS PERFORM AFTER CONTROLLER REMOVAL.D LAV WORKS NORMAL.ALL OTHERS HISTORY ON LAV D WAS INOP IN THE INBOUND,FOUND D LAV FLUSHING LAVS WORKS NORMAL FLUSH NORMAL AT THIS TIME.PER FIM 38-30 TASK WITHOUT ANY MANUAL ACTIVATION SUSPECT FLUSH CONTROLLER.REMOVED 811.
